# SDR CA991209050

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech E18S-9700
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Part number: 18559212
- Condition: Broken
- Location: Lt Engine
- Component: 4141859011
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT WAS ON FLIGHT FROM DAYTON TO OSHAWA.  IN THE CLIMB THROUGH 6,500 FEET, THE LEFT COWL CAME FORWARD AT THE TOP 304 INCHES.  THE CREW DECIDED TO RETURN TO DAYTON AND LANDED UNEVENTFULLY.  TWO BRACKETS ON THE UPPER PART OF THE COWL WERE FOUND BROKEN.
